Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Chest X ray done. Findings?

Hi doctor..I had my chest X-ray last month, the assessment : Questionable infiltrates in both upper lobes. I was advise to have another x-ray ALV for further evaluation, Result: infiltrates appretiated in both upper lobes. The clinic advised me to ask an expert pulmonologist, the pulmonologist give me antibiotics-zithromax 500mg for 5days and have an xray again 10 days after consuming the 5 days treatment of antibiotics. Im just confused my other radiographs from different hospital my CXR is very normal. pls give details on my situation. Thanks

Richard
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hi, you have consulted a pulmonologist and got treated so the changes in the xrays have cleared and you had a clear xray. There is no reason for confusion. If you are free of symptoms you can stop treatment, other wise consult the doctor for follow up treatment to clear the symptoms. Thank you.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor